# SDR ASOA2015020612167

- Difficulty date: February 5, 2015
- Submitted: February 6, 2015
- Operation: Air carrier
- Aircraft: N848AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7339
- Aircraft time: 35,110 hours, 31,804 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Disconnected
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

NR 3 AND 4 EXTERIOR EMERGENCY LIGHTS INOPERATIVE.  FOUND NR 2 EMERGENCY BATTERY PACK NOT INSTALLED IN CHARGER UNIT.  INSTALLED BATTERY PACK IAW AMM 33-51-04.  OPS CHECK GOOD.
